# SDR USAABB00103

- Difficulty date: October 13, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: GP202MK1
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 17,067 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

PIT - FLT 115 - ON APPROACH TO PIT, THE CREW RECEIVED THE EICAS MESSAGE R ENGINE LP PUMP AND THE RIGHT ENGINE SHUT DOWN.  CREW WAS ABLE TO RESTART THE ENGINE AND LANDED AT PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW GOVERNOR AND THE FUEL PUMP.  (M)
